... Once a day. I felt horrible. All day. Naseua. Threw up. Tired. Loopy. What dosage is in the Contrave. .pill? I feel the dosage. Is way too much. I'll call my doctor first thing Monday morning. An ask her.
I have been on wellbutrin for several years but I usually don't get any side affects sometimes I'll get a headache or mostly nauseous
I just started Contrave on Thursday. Took one pill Thursday and it wasn't too bad, just a little floaty. Then took one pill on Friday and ended up feeling really bad. It started with a slight headache that kept getting worse and then I started getting nauseous. I took the pill around 12:00 and it started around 2:00. Was miserable at work and almost had to leave early. I took 2 Aleve around 6:00 and started to feel better around 8:30 PM. I decided to skip take a pill on Saturday to give it a break. Took my 3rd pill today and had NO problems, maybe just slightly tired. I'm going to skip tomorrow again and do 1 pill every other day until the end of this week and then will try 2 days in a row again this weekend. Just going to take it slow... I can't risk feeling so bad I can't even concentrate at work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Updated 12 Jul 2018 • 3 answers
Updated 13 Apr 2017 • 2 answers
Updated 30 May 2017 • 1 answer
Updated 12 Jul 2018 • 1 answer
Updated 7 Aug 2018 • 1 answer